# SDR AU510002167

- Difficulty date: July 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bull Gear
- Part number: 8937396
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, O, O
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT ON IN FLIGHT.  STRIP INSPECTION FOUND THAT THE ENGINE BULL GEAR HAD BROKEN TEETH.
